Pacific Journal of Mathematics

A generalization of the Chinese remainder theorem.

B. Arazi

Article information

Source
Pacific J. Math., Volume 70, Number 2 (1977), 289-296.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102811915

Mathematical Reviews number (MathSciNet)
MR0480297

Zentralblatt MATH identifier
0335.10004

Subjects
Primary: 10A10

Citation

Arazi, B. A generalization of the Chinese remainder theorem. Pacific J. Math. 70 (1977), no. 2, 289--296. https://projecteuclid.org/euclid.pjm/1102811915


Export citation